# SDR DXTA2010102804279

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 3,257 hours, 2,127 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, UNABLE TO RAISE GEAR. TAKE OFF + 20 SEC, WOW MISCOMPARE MESSAGE ILLUMINATED. THRUST REVERSERS & NOSEWHEEL STEERING WERE AVAILABLE ON LANDING.   TROUBLESHOT LANDING GEAR RETRACTION PROBLEM. FOUND NOSE LANDING GEAR LOWER STRUT NITROGEN PRESSURE LOW.  RESERVICED NLG STRUT WITH FLUID AND NITROGEN IAW MM 32-20-00-600.  ALSO FOUND NOSE GEAR SQUAT SWITCH OUT OF RIG.  RERIGGED NOSE LANDING GEAR SQUAT SWITCH IAW MM 32-60-00.  NO OTHER DEFECTS NOTED.  OPS & LEAK CHECKED GOOD.
